×

Spectral theory for operators on a Banach space. (English) Zbl 0080.09903


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] N. Akhiezer and I. Glazman, Teoriia Lineinykh Operatorov, Moscow, 1950.
[2] William G. Bade, Weak and strong limits of spectral operators, Pacific J. Math. 4 (1954), 393 – 413. · Zbl 0056.34802
[3] S. Banach, Theorie des operations lineaires, Warsaw, 1932.
[4] R. G. Bartle, N. Dunford, and J. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289 – 305. · Zbl 0068.09301 · doi:10.4153/CJM-1955-032-1
[5] Nelson Dunford, Spectral theory. II. Resolutions of the identity, Pacific J. Math. 2 (1952), 559 – 614. · Zbl 0047.35903
[6] Nelson Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321 – 354. · Zbl 0056.34601
[7] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[8] -, Introduction to Hilbert space and the theory of spectral multiplicity, New York, 1951. · Zbl 0045.05702
[9] Paul R. Halmos, Normal dilations and extensions of operators, Summa Brasil. Math. 2 (1950), 125 – 134.
[10] Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, New York, 1948. · Zbl 0033.06501
[11] Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Company, Inc., Toronto-New York-London, 1953. · Zbl 0052.11701
[12] Edgar R. Lorch, The spectrum of linear transformations, Trans. Amer. Math. Soc. 52 (1942), 238 – 248. · Zbl 0060.27203
[13] M. A. Neumark, On a representation of additive operator set functions, C. R. (Doklady) Acad. Sci. URSS (N.S.) 41 (1943), 359 – 361. · Zbl 0061.25410
[14] B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938), no. 2, 277 – 304. · Zbl 0019.41603
[15] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. · Zbl 0005.40003
[16] Angus E. Taylor, Spectral theory of closed distributive operators, Acta Math. 84 (1951), 189 – 224. · Zbl 0042.12103 · doi:10.1007/BF02414854
[17] J. von Neumann, Zur Algebra der Funktionaloperatoren und Theorie der normalen Operatoren, Math. Ann. vol. 102 (1929) pp. 370-427. · JFM 55.0825.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.